# SDR A6WA201543208

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N464A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 28,040 hours, 27,147 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Housing
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3917, CAPTAINS SIDE MAP LIGHT HOUSING BROKEN INTERNALLY, BURNING SMELL NOTED.  R & R CAPTAINS SIDE MAP LIGHT ASSEMBLY IAW 33-13-07.  OPERATIONS CHECKED GOOD, BAD LIGHT ASSEMBLY WAS CAUSE OF BURNING SMELL, NO BURNING SMELL AT THIS TIME.
